IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
2004 >
Volume 30 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1729

Title: Sequences of Maximal Degree Vertices in Graphs
Authors: Khadzhiivanov, Nickolay
Nenov, Nedyalko
Keywords: Maximal Degree Vertex
Complete S-partite Graph
Turan’s Graph
Issue Date: 2004
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 30, No 1, (2004), 95p-102p
Abstract: Let Γ(M ) where M ⊂ V (G) be the set of all vertices of the graph G adjacent to any vertex of M. If v1, . . . , vr is a vertex sequence in G such that Γ(v1, . . . , vr ) = ∅ and vi is a maximal degree vertex in Γ(v1, . . . , vi−1), we prove that e(G) ≤ e(K(p1, . . . , pr)) where K(p1, . . . , pr ) is the complete r-partite graph with pi = |Γ(v1, . . . , vi−1) \ Γ(vi )|.
Description: 2000 Mathematics Subject Classification: 05C35.
URI: http://hdl.handle.net/10525/1729
ISSN: 1310-6600
Appears in Collections:Volume 30 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol30-num1-2004-p095-p102.pdf447.3 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback